Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Feb 15, 2025, 12:17 PM CST for 6 counties in Kentucky. It was in force for 10 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 12:17 PM CST (18:17 UTC)
- Expired
- Feb 15, 2025, 9:51 PM CST
- In force
- 10 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Barren County, KY, Casey County, KY, Marion County, KY, Metcalfe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 2:22 PM CST | FLOOD | 3 Se Park City, KY | KY 685 at MP 6. |
| Feb 15, 2:23 PM CST | FLOOD | 2 Ssw Cane Valley, KY | KY 767 blocked due to flooding MP 1.2. |
| Feb 15, 2:24 PM CST | FLOOD | 3 Ese Yuma, KY | KY 1742 blocked due to flooding MP 0.1 to 1.0. |
| Feb 15, 2:25 PM CST | FLOOD | 2 Wsw Pellyton, KY | KY 206 blocked due to flooding MP 15. |
| Feb 15, 2:27 PM CST | FLOOD | 1 Ene Columbia, KY | KY 3491 blocked due to flooding MP 0.1 to 0.2. |
| Feb 15, 2:27 PM CST | FLOOD | 2 Ese Columbia, KY | KY 80 blocked due to flooding at MP 14.2. |
| Feb 15, 2:27 PM CST | FLOOD | Glens Fork, KY | KY 900 blocked due to flooding MP 0.1 to 0.5. |
| Feb 15, 4:57 PM CST | FLASH FLOOD | 1 Ese Columbia, KY | Numerous road closures reported across Adair County due to flooding and high water. |
| Feb 15, 8:30 PM CST | FLASH FLOOD | Liberty, KY | Three water rescue calls were reported across Casey County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 280 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 569 m²/s²
- 0-3 km storm-relative helicity
- 1006 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WGUS53 KLMK 151817
FFWLMK
KYC001-009-045-155-169-207-160015-
/O.NEW.KLMK.FF.W.0005.250215T1817Z-250216T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1217 PM CST Sat Feb 15 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Casey County in central Kentucky...
Southern Marion County in central Kentucky...
Adair County in south central Kentucky...
Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
Northern Russell County in south central Kentucky...
* Until 615 PM CST /715 PM EST/.
* At 1217 PM CST /117 PM EST/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Liberty, Glasgow, Columbia, Jamestown, Edmonton, Russell Springs,
Horse Cave, Cave City, Park City and Milltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3693 8617 3706 8611 3705 8607 3717 8606
3715 8591 3717 8569 3712 8564 3711 8552
3719 8535 3725 8531 3727 8519 3738 8513
3741 8505 3746 8504 3746 8487 3736 8472
3724 8472 3712 8490 3703 8489 3688 8611
FLASH FLOOD...RADAR INDICATED
$$
ALL3 follow-up statements
719
WGUS53 KLMK 152332
FFWLMK
KYC001-009-045-155-169-207-160215-
/O.EXT.KLMK.FF.W.0005.000000T0000Z-250216T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
532 PM CST Sat Feb 15 2025
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Casey County in central Kentucky...
Southern Marion County in central Kentucky...
Adair County in south central Kentucky...
Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
Northern Russell County in south central Kentucky...
* Until 815 PM CST /915 PM EST/.
* At 532 PM CST /632 PM EST/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 3 and 4
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Liberty, Glasgow, Columbia, Jamestown, Edmonton, Russell Springs,
Horse Cave, Cave City, Park City and Milltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3693 8617 3706 8611 3705 8607 3717 8606
3715 8591 3717 8569 3712 8564 3711 8552
3719 8535 3725 8531 3727 8519 3738 8513
3741 8505 3746 8504 3746 8487 3736 8472
3724 8472 3712 8490 3703 8489 3688 8611
FLASH FLOOD...RADAR INDICATED
$$
ALL675
WGUS53 KLMK 160144 RRA
FFWLMK
KYC001-009-045-155-169-207-160415-
/O.EXT.KLMK.FF.W.0005.000000T0000Z-250216T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
744 PM CST Sat Feb 15 2025
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Casey County in central Kentucky...
Southern Marion County in central Kentucky...
Adair County in south central Kentucky...
Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
Northern Russell County in south central Kentucky...
* Until 1015 PM CST /1115 PM EST/.
* At 744 PM CST /844 PM EST/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 3 and 4
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Liberty, Glasgow, Columbia, Jamestown, Edmonton, Russell Springs,
Horse Cave, Cave City, Park City and Milltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3693 8617 3706 8611 3705 8607 3717 8606
3715 8591 3717 8569 3712 8564 3711 8552
3719 8535 3725 8531 3727 8519 3738 8513
3741 8505 3746 8504 3746 8487 3736 8472
3724 8472 3712 8490 3703 8489 3688 8611
FLASH FLOOD...RADAR INDICATED
$$
ALL689
WGUS73 KLMK 160351 RRA
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
951 PM CST Sat Feb 15 2025
KYC001-009-045-155-169-207-160401-
/O.CAN.KLMK.FF.W.0005.000000T0000Z-250216T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair KY-Barren KY-Casey KY-Marion KY-Metcalfe KY-Russell KY-
951 PM CST Sat Feb 15 2025 /1051 PM EST Sat Feb 15 2025/
...FLASH FLOOD WARNING IS CANCELLED FOR CASEY, SOUTHERN MARION,
ADAIR, BARREN, METCALFE AND NORTHERN RUSSELL COUNTIES...
This Flash Flood Warning will be replaced by a new Flash Flood
Warning.
A Flood Watch remains in effect until 1200 PM CST Sunday/100 PM EST
Sunday for portions of Indiana and Kentucky.
&&
LAT...LON 3715 8591 3717 8569 3712 8564 3711 8552
3717 8538 3725 8531 3727 8519 3738 8513
3741 8505 3746 8504 3746 8487 3736 8472
3724 8472 3712 8490 3703 8489 3688 8611
3693 8617 3706 8611 3705 8607 3717 8606
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 11:57 AM CST, 20 minutes earlier. Its key messages:
- * Rare High Risk for excessive rainfall across portions of central Kentucky today. * Heavy rain this morning through early Sunday will likely lead to widespread areal, river, and isolated flash flooding. A Flood Watch is in effect for central Kentucky and southern Indiana. * Windy, raw day on Sunday with falling temperatures and patchy light rain changing to snow. Little to no accumulation expected. * Rapidly falling temperatures into the teens could cause lingering wet surfaces to freeze Sunday night. Black ice may be possible for the Monday morning commute. * Another system is expected to bring snow on Tuesday night into Wednesday. * Once the cold weather moves in on Sunday, it will remain in the region for much of the rest of the month. Low temperatures each morning next week (starting Monday morning) will be in the teens for many locations.
Area forecast discussion, Feb 15, 11:57 AM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1257 PM EST Sat Feb 15 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* Rare High Risk for excessive rainfall across portions of central
Kentucky today.
* Heavy rain this morning through early Sunday will likely lead to
widespread areal, river, and isolated flash flooding. A Flood
Watch is in effect for central Kentucky and southern Indiana.
* Windy, raw day on Sunday with falling temperatures and patchy
light rain changing to snow. Little to no accumulation expected.
* Rapidly falling temperatures into the teens could cause lingering
wet surfaces to freeze Sunday night. Black ice may be possible
for the Monday morning commute.
* Another system is expected to bring snow on Tuesday night into
Wednesday.
* Once the cold weather moves in on Sunday, it will remain in the
region for much of the rest of the month. Low temperatures each
morning next week (starting Monday morning) will be in the teens
for many locations.
&&
.UPDATE...
Issued at 1136 AM EST Sat Feb 15 2025
We are receiving numerous reports of ditches full of water, small
creeks overflowing, and parking lots and low lying roads becoming
impassable across our southern Kentucky counties. We are unaware of
any areas where water is entering structures, but in the coming
hours ahead of the approaching surface low that will track from
Oklahoma towards the CWA, we are expecting continued moderate
rainfall. This is expected to cause increased flooding in areas
already affected and to expand northward into areas that have had
little to no impacts yet.
People die when trying to cross flooded roadways, so whatever you do
today and tonight, do not attempt to drive across flooded roadways.
Slow down to give yourself time to react to unexpected flooded
roadways. Local and state road departments may not know about
flooded locations, have the resources to close roads, or have time
to react before you arrive at a flooded roadway, so if you're out
driving today, stay aware of current conditions. Don't risk it.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 337 AM EST Sat Feb 15 2025
.High Risk for Excessive Rainfall Today...
A rare High Risk for excessive rainfall is outlooked across portions
of western and central Kentucky, as a significant rainfall event is
about to unfold today and tonight. Confidence remains high for this
to be a very impactful heavy rain and flooding event for the area,
with potential for life-threatening river and flash flooding. In
addition to the hydro concerns, there is also a Marginal Risk for
severe weather for tonight. We'll break down the details below.
===== Excessive Rainfall and Flooding Concerns =====
Early morning rain shower activity is moving in before sunrise,
which is being driven by a weak stationary sfc boundary and WAA due
to a strengthening LLJ out ahead of the parent shortwave trough.
Regional VAD wind profiles show 50-55kts already over the area and
around 2-3k ft. As the core of the LLJ pivots across the area today,
we'll see IVT ramp up significantly, along with PWAT values surging
to 1.3" or higher. Based on sounding climatology, our PWATs will
likely be near or exceed the daily max values in the sounding
database.
The responsible sfc low for this wave will track across the central
US today, with the stationary sfc boundary holding for much of the
day, until a warm front surges northward by the evening. Isentropic
ascent will ramp up precip production, with widespread rain expected
by the mid-morning time frame. By 18z, the hi-res CAMs have fairly
good agreement on a southwest to northeast axis of precip across the
area as the warm front begins to arrive from our south. This will
set up the corridor for training heavy rain and possible embedded
thunderstorms across much of central Kentucky.
Guidance has good agreement on QPF with the axis of heaviest
rainfall. There has been a slight southward shift with the data
overnight, but model consensus continues to highlight a broad 2-5+
inches of rain, with a narrow corridor of potentially higher
amounts, as evident by the 00z HREF LPMM, which generally follows
the BG/WKY Parkways. Some isolated locations could see 5-7 inches of
rainfall, but confidence on higher end amounts is the biggest
uncertainty. Given the current ground saturation, and higher river
levels, this considerable amount of rainfall will lead to river
flooding and areal flooding issues. If convection or higher than
anticipated rainfall rates develop, flash flooding could also
develop. The Hydrologic Discussion below goes into more details
regarding flooding concerns.
===== Marginal Risk for Severe Weather =====
As the sfc low approaches the area tonight, we will get the warm
front lifting northward, which opens the door to warm sector
instability to pose a low end risk for severe storms. The threat is
greatest across south-central Kentucky, but the hi-res CAMs have
been agreeing on a QLCS-type line of convection along the front to
pass through the area overnight. Model soundings continue to show
any instability as elevated thanks to a subtle sfc inversion.
However, the sfc low track enhances our shear ahead of the front,
which outputs eye-catching hodographs favorable for tornadoes. The
instability will be the biggest question for tonight, but the shear
will certainly be in place for strong to severe storms to develop
along the line if we can realize any sfc-based destabilization.
Any convection tonight will be right along the front. We should see
this line exiting our area between 06-09z tonight, with sfc winds
veering to a CAA NW flow behind the front.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 337 AM EST Sat Feb 15 2025
Sunday - Sunday Night...
The strengthening surface low will move from eastern Ohio quickly
northeastward to New England by Sunday evening. The cold front will
finish progression through our area by mid morning with a gusty WNW
wind taking hold thereafter. Lapse rates quickly steepen, with a
mixed BL up into a 30 to 35 knot layer. As a result, expect to see
some gusts in the 30 to 40 mph through Sunday. Some low 40 mph winds
can't be ruled out, and may even have to consider a Wind Advisory if
they look to get too widespread. Overall, going to be a pretty raw
day with temperatures struggling in the 30s under cold advection.
Wind chills will be in the 20s.
Did also want to mention that soundings take on a snow shower look
through Sunday as lingering low level moisture combines with
steepening low level lapse rates. Doubt we'll see much accum given
snow falling on mild/wet surfaces. That being said, some brief
rooftop dustings seem reasonable to expect. There remains concern
for some black ice issues going into Monday morning as temperatures
drop into the mid teens and low 20s, and many lingering wet road
surfaces will likely freeze.
Monday...
Do expect quiet weather on Monday, with strong high pressure in
place. Cold temps will be the theme with highs only in the upper 20s
and 30s after a slow start and continued cold advection.
Monday Night - Thursday...
Am anomalous closed low looks to dig across the northern Plains by
mid week, and a weak clipper system ahead of that feature may impact
our area as early as Tuesday morning into the day across or northern
CWA. This first wave of snowfall wouldn't be a big deal, but could
yield some light accumulations.
A secondary shot of snow, and potentially more impactful, would then
be possible for the Wednesday into Thursday time frame as some
phasing possibly occurs between the polar and subtropical jets. An
early phase would draw more of the northern moisture plume into our
area, while a later phase would be just a glancing blow or a
complete miss to the southeast. For the moment, it does look like
some accumulations are a reasonable bet for that time frame, and
we'll have to wait for the details to work themselves out with the
phase.
Higher confidence in cold temps continues as lows each night will
mostly be in the teens to low 20s, and highs mostly in the upper 20s
and low 30s. Wednesday night/Thursday looks really cold with lows in
the upper single digits and teens, and highs the following day only
in the upper teens and low 20s
Thursday Night - Friday...
Reasonable confidence for a drier signal to end the work week as
Arctic high pressure settles back of the area. After lows in the
single digits Thursday night, highs on Friday are only expected to
be in the 20s.
&&
.AVIATION /18Z TAFS THROUGH 00Z MONDAY/...
Issued at 1257 PM EST Sat Feb 15 2025
Moderate rainfall continues to fall over central Kentucky ahead of
an approaching surface low, currently over Oklahoma. As the low
quickly moves off to the northeast, showers are expected to work
north along a warm front before the system's cold front moves east
over the Lower Ohio Valley, reducing rainfall intensity as remaining
precipitation eventually turns to snow. All this precipitation and
moisture will keep low ceilings and reduced visibilities over area
TAF sites through the forecast period. Tonight, expect a low level
jet to cause low level wind shear at BWG, LEX, and RGA before gusty
winds move in late tonight behind the cold front.
&&
.HYDROLOGY...
Issued at 337 AM EST Sat Feb 15 2025
2.50-5.00 inches of rain is forecast to fall across southern Indiana
and central Kentucky between today and Sunday morning. There has
been a slight southward shift of the heaviest rainfall axis compared
to yesterday, but still expecting the corridor of heaviest rainfall
to be across portions of western and central Kentucky and south of
the Ohio River.
Forecast Precipitation Feb 15 Record
Louisville 3.70" 3.66" in 1990
Lexington 4.34" 2.80" in 1989
Bowling Green 4.57" 1.74" in 1995
Lexington's all-time calendar day February precipitation amount is
3.10" set February 13, 1989.
With already saturated soils, and area rivers and streams continuing
to run high, this rain will make areal flood and river flood threats
increase. A Flood Watch is in effect for central Kentucky and
southern Indiana.
The river basins that stand the biggest threat of widespread minor
flooding are the Ohio, Green, Rough, Rolling Fork, Kentucky, and
Licking. In coordination with the Ohio River Forecast Center, there
are 18 river forecast points that are currently forecast to reach
flood levels in the coming days. A High Risk (level 4 of 4) for
excessive rainfall is outlooked for western and central Kentucky. A
Moderate Risk (level 3 of 4) for excessive rainfall has been
outlooked for southern IN and east-central and north-central
Kentucky by the Weather Prediction Center.
Stay up to date of the latest forecasts during this active and
impactful stretch of weather.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday afternoon for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday afternoon for INZ076>079-083-084-
089>092.
&&
UPDATE...KDW
SHORT TERM...CJP
LONG TERM...BJS
AVIATION...KDW
HYDROLOGY...CJPHazardous weather outlook, Feb 15, 3:05 AM CST, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 405 AM EST Sat Feb 15 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-160915- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 405 AM EST Sat Feb 15 2025 /305 AM CST Sat Feb 15 2025/ ...FLOOD WATCH REMAINS IN EFFECT TODAY THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. A Flood Watch continues for today through midday Sunday. A large storm system is expected to drench the region with widespread 3 to 5" of rain across southern IN and central KY. Isolated higher amounts over 5" also possible. This rain will lead to concerns for considerable areal and river flooding, as well as flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Windy, raw day on Sunday with falling temperatures and patchy light rain changing to snow. Little to no accumulation expected. Winds gusts of 35-40 mph are expected on Sunday. Temperatures fall into the teens Sunday night, so lingering wet spots may freeze. Black ice may be a concern for the Monday morning commute. Snow accumulations will be possible Tuesday night-Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report instances of heavy rain and flooding tomorrow. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CJP
In the hours before
Local storm report, Feb 15, 10:06 AM CST, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1106 AM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM Flash Flood 1 NE Scottsville 36.76N 86.18W
02/15/2025 Allen KY Emergency Mngr
Numerous roads impassable throughout the
county.
&&
AMSLocal storm report, Feb 15, 10:07 AM CST, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1107 AM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM Flood 3 SE Glasgow 36.96N 85.88W
02/15/2025 Barren KY Amateur Radio
Water from Boyds Creek is over Siloam Road.
&&
KDWLocal storm report, Feb 15, 10:56 AM CST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1156 AM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM Flash Flood 3 NE Epleys Station 36.96N 86.87W
02/15/2025 Logan KY Emergency Mngr
A swift water rescue was needed for a
vehicle caught in flood waters near the Mud
River.
&&
CSGLocal storm report, Feb 15, 11:15 AM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1215 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM Flash Flood 1 NNE Flippin 36.73N 85.86W
02/15/2025 Monroe KY Broadcast Media
Multiple county and state roads closed due
to flooding in Monroe County.
&&
CSGLocal storm report, Feb 15, 11:28 AM CST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1228 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM Flood 3 ENE Salem 37.09N 84.94W
02/15/2025 Russell KY Broadcast Media
Picture shows a bridge over a creek
underwater on Mt. Eden Road.
&&
CSGLocal storm report, Feb 15, 11:36 AM CST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1236 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Flash Flood 1 W Gold City 36.75N 86.46W
02/15/2025 Simpson KY Broadcast Media
Reports of multiple roads closed in Simpson
County due to flooding and high water.
&&
CSGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:11 AM CST | Areal Flood Advisory | LMK | Allen, Barren, Logan, Metcalfe, Monroe, Simpson and 1 more | 6 hr |
| Feb 15, 7:36 AM CST | Flash Flood Warning | LMK | Allen, Logan, Simpson | 3 hr |
| Feb 15, 7:56 AM CST | Areal Flood Advisory | LMK | Clinton, Cumberland, Metcalfe, Monroe | 3 hr |
| Feb 15, 8:50 AM CST | Areal Flood Warning | LMK | Adair, Barren, Casey, Clinton, Cumberland, Logan and 4 more | 12 hr |
| Feb 15, 9:07 AM CST | Flash Flood Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more | 8 hr |
| Feb 15, 9:42 AM CST | Flash Flood Warning | LMK | Butler, Logan, Warren | 12 hr |
| Feb 15, 10:23 AM CST | Areal Flood Warning | LMK | Adair, Boyle, Butler, Casey, Edmonson, Garrard and 8 more | 10 hr |
| Feb 15, 10:58 AM CST | Flash Flood Warning | LMK | Allen, Logan, Simpson | 11 hr |
| Feb 15, 11:29 AM CST | River Flood Warning | LMK | Edmonson | 5 days |
| Feb 15, 11:29 AM CST | River Flood Warning | LMK | Hart | 4 days |
| Feb 15, 11:36 AM CST | River Flood Warning | LMK | Warren | 48 hr |
| Feb 15, 11:36 AM CST | River Flood Warning | LMK | Warren | 72 hr |
| Feb 15, 11:39 AM CST | River Flood Warning | LMK | Ohio | 4 days |
| Feb 15, 11:44 AM CST | River Flood Warning | LMK | Hardin, Nelson | 6 days |
| Feb 15, 1:19 PM CST | River Flood Advisory | LMK | Cumberland, Monroe | 22 hr |
| Feb 15, 2:47 PM CST | Areal Flood Warning | LMK | Boyle, Breckinridge, Clark, Garrard, Green, Hardin and 7 more | 7 hr |
| Feb 15, 3:46 PM CST | Flash Flood Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 6 more | 12 hr |
| Feb 15, 5:19 PM CST | River Flood Warning | LMK | Garrard, Jessamine | 5 days |
| Feb 15, 5:19 PM CST | River Flood Warning | LMK | Clark, Madison | 5 days |
| Feb 15, 5:19 PM CST | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 5 days |
| Feb 15, 5:45 PM CST | Areal Flood Warning | LMK | Bullitt, Hancock, Meade | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.